# SDR U30A200200021

- Difficulty date: August 17, 2002
- Submitted: August 21, 2002
- Operation: Air carrier
- Aircraft: N262AV
- Make and model: Airbus A320-214
- Aircraft serial: 1725
- Aircraft time: 1,184 hours, 337 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: B546CAM0103
- Part serial: Q00194007834
- Condition: Faulty
- Location: Autopilot Sys
- Part time: 1,184 hours, 337 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT FOR FLT 1371 AT ORD, ECAM MESSAGE INDICATED AP2, CAT 3 DUAL.  AFS BITE CALLS FOR FMGC NR 2 REPLACEMENT.  DEFERRED NR 2 FMGC PER MEL 22-83-01-2.  AIRCRAFT OPERATED ORD-CUN-PHL.  UPON ARRIVAL AT PHL THE NR 2 FMGC (FLIGHT MANAGEMENT GUIDANCE COMPUTER) WAS REPLACED PER AMM 22-83-34-401.  OPERATIONALLY & RVSM CHECKED OK.
